# SDR MWEA95526

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Bs 200-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND INTERCOSTAL AT LONGERON 26R HAS CORROSION FROM STA 200-STA 218 ON BOTH SURFACES IN E/E COMPARTMENT.  FABRICATED A NEW INTERCOSTAL IAW SRM 53-01, PAGES 1 AND 51-60.  INSTALLED INTERCOSTAL IAW SRM 53-03, PAGE 1.
